# SDR QXEA9800222

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING 2 STRINGER AT 2.19, 2.18, 2.17 HAVE SMALL 2 ANGLE THAT ARE CRACKED.  INSTALLED NEW 2 STRINGER CONNECTION ANGLE PER FOKKER SRM 51-31-01.
